×

zbMATH — the first resource for mathematics

Found 3 Documents (Results 1–3)

Chen, Gui-Qiang (ed.) et al., Nonlinear partial differential equations and related analysis. The Emphasis Year 2002–2003 program, Evanston, IL, USA, September 2002–July 2003. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3533-5/pbk). Contemporary Mathematics 371, 29-40 (2005).
MSC:  35G25 68U10 35Q80 94A08
BibTeX Cite
WorldCat.org

Filter Results by …

Document Type
Reviewing State
Year of Publication
Classification